# SDR 98ZZZX1531

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 369D29630521
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL GAUGE INTERMITTENT AND CHANGES WHEN GENERATOR TURNED ON.  UNIT REMOVED AND SENT FOR REPAIR.  SUBMITTER CONTROL NR 98-4-4.
